Liste des citations dans Numdam pour : Discrete approximation of the Mumford-Shah functional in dimension two

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 33 (1999) no. 4, pp. 651-672.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 2, pp. 486-515.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 46 (2012) no. 2, pp. 389-410.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 42 (2008) no. 5, pp. 729-748.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 13 (2007) no. 1, pp. 135-162.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 38 (2004) no. 2, pp. 291-320.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 33 (1999) no. 2, pp. 261-288.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 1, pp. 145-193.